MathSciNet Relay Station
MathSciNet bibliographic data
MR2202496 68Q17 (05C38 68R10)
Haas, Robert; Hoffmann, Michael Chordless paths through three vertices. Theoret. Comput. Sci. 351 (2006), no. 3, 360–371.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement